Posted by tensor on April 12, 2012, at 9:25:09
In reply to Re: Saphris/asenapine » tensor, posted by Beckett on April 12, 2012, at 9:15:23
> In my experience, Saphris is sedating, and I need to watch the dose because too much will over-flatten me. It is not brightening like Abilify, but I did not tolerate Abilify nor Latuda. I found both to be agitating. I am treating some kind of depression that has a cyclic nature to it, likely bipolar of some sort. I've corresponded with a couple of people successfully treating schizoaffective disorder with Saphris. Thinking back, I felt the onset fairly quickly, that is, I felt something positive from the beginning, however it took weeks for that to settle into more reliable positive change. Hope this helps....
Thanks for the info. We decided today that we are not going for the Saphris but Lamictal and possibly Abilify instead. Although, I think it's a med with great potential for various disorders so I maybe try it in the future.